Filtrations, Associated Graded Objects and Completions.
Mathematische Zeitschrift, Tome 98 (1967), pp. 319-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__98_170753,
author = {B. Eckmann and P.J. Hilton},
title = {Filtrations, {Associated} {Graded} {Objects} and {Completions.}},
journal = {Mathematische Zeitschrift},
pages = {319--354},
year = {1967},
volume = {98},
zbl = {0204.03101},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__98_170753/}
}
B. Eckmann; P.J. Hilton. Filtrations, Associated Graded Objects and Completions.. Mathematische Zeitschrift, Tome 98 (1967), pp. 319-354. http://geodesic.mathdoc.fr/item/MZ_1967__98_170753/